A 25-year-old female asked:
Disclaimer

since i've been taking amoxicillin my face keeps getting hot, no redness and only slight elevated temp. no fever. allergy?

1 doctor answer
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Unlikely: Could be unrelated, but it doesn't sound like an allergy to the drug
Answered on Apr 23, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Arthur Vecchiotti
49 years experience ENT and Head and Neck Surgery
Probably bacterial: lake water is not too clean, and ear / mucous membrane infections are common.
A 1-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Pretty standard: The dosing of this drug for otitis is supposed to be higher than for some issues like a bladder infection or pneumonia. Dosing depends on the space i ... Read More
A 64-year-old male asked:
Dr. Pierrette Mimi Poinsett
37 years experience Pediatrics
Pharyngotonsillitis: Physician may have felt confident that he/she is seeing strep throat without testing. Hard to second guess without examining child. However untreate ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Powlin Manuel
50 years experience Allergy and Immunology
Yes you can!: If the child is not allergic to penicillin, it is okay to give amoxicilline.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month